# SDR IPXA2015021786006

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 28,606 hours, 14,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N54573
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK FLOOR PANEL 231XBF DELAMINATED.  REMOVED FLOOR PANEL 231XBF MCD IAW AMM 53-01-01-024-022. 2.  FABRIATED A NEW FLOOR PANEL IAW SREO 5320-9692-H.
